# SDR KY7A20180410001

- Difficulty date: April 9, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N677DC
- Make and model: Dorner DO328300
- Aircraft serial: 3197
- Aircraft time: 20,610 hours, 21,493 cycles
- Engine: Pwa PW306B
- Engine time: 16,466 hours, 16,789 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED LOSS OF RT OIL PRESSURE DURING FLIGHT AND EVIDENCE OF OIL ON EXT. PORTION OF RT ENGINE. FC SHUT DOWN ENGINE WHEN OIL PRESSURE WARNING ILLUMINATED PER QRH PROCEDURE. AIRCRAFT LANDED W/O INCIDENT. RT OIL SERVICE CAP WAS FOUND NOT SECURED. ENGINE WAS CLEANED, INSPECTED, SERVICED, AND RAN. NO FURTHER ANOMALIES FOUND. RECORDS SHOW OIL WAS SERVICED PRIOR TO THE INCIDENT FLIGHT.
